Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 31, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 24, 2019, 6:44 PM CDT for LeFlore County, Oklahoma; Sebastian County, Arkansas. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 24, 2019, 6:44 PM CDT (23:44 UTC)
- Expired
- Mar 24, 2019, 7:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 32 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 24, 6:45 PM CDT | HAIL 2.75 | Howe, OK | PHOTO OF HAIL POSED WITH A BASEBALL RELAYED BY BROADCAST MEDIA VIA TWITTER. |
| Mar 24, 6:50 PM CDT | HAIL 2.75 | 5 Sse Poteau, OK | |
| Mar 24, 7:10 PM CDT | HAIL 1.75 | 3 Sw Hartford, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 24, 5:08 PM CDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 469 m²/s²
- 0-3 km storm-relative helicity
- 407 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
002
WUUS54 KTSA 242344
SVRTSA
ARC131-OKC079-250030-
/O.NEW.KTSA.SV.W.0031.190324T2344Z-190325T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
644 PM CDT SUN MAR 24 2019
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Sebastian County in west central Arkansas...
East central Le Flore County in southeastern Oklahoma...
* Until 730 PM CDT.
* At 644 PM CDT, a severe thunderstorm was located 4 miles southeast
of Poteau, moving east at 35 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations in or near the path include...
Poteau... Mansfield...
Howe... Hartford...
Huntington... Midland...
Patterson... Arkola...
Crossroads... Dayton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.
&&
LAT...LON 3509 9416 3508 9422 3506 9425 3506 9423
3497 9424 3495 9429 3496 9433 3495 9434
3496 9437 3494 9439 3495 9441 3493 9443
3493 9444 3492 9445 3494 9468 3508 9463
3513 9415 3510 9415
TIME...MOT...LOC 2344Z 278DEG 31KT 3501 9457
HAIL...2.00IN
WIND...60MPH
$$3 follow-up statements
593
WWUS54 KTSA 242354 RRA
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
654 PM CDT SUN MAR 24 2019
ARC131-OKC079-250030-
/O.CON.KTSA.SV.W.0031.000000T0000Z-190325T0030Z/
Sebastian AR-Le Flore OK-
654 PM CDT SUN MAR 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN SEBASTIAN AND EAST CENTRAL LE FLORE COUNTIES...
At 654 PM CDT, a severe thunderstorm was located 6 miles west of
Hartford, moving east at 30 mph.
This is a very dangerous storm.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations in or near the path include...
Poteau... Mansfield...
Hartford... Huntington...
Midland... Patterson...
Arkola... Crossroads...
Dayton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
&&
LAT...LON 3509 9416 3508 9422 3506 9425 3506 9423
3497 9424 3495 9429 3496 9433 3495 9434
3496 9437 3494 9439 3495 9441 3493 9443
3493 9444 3492 9445 3494 9461 3508 9456
3513 9415 3510 9415
TIME...MOT...LOC 2354Z 278DEG 28KT 3500 9449
HAIL...2.75IN
WIND...60MPH
$$075
WWUS54 KTSA 250017
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
717 PM CDT SUN MAR 24 2019
OKC079-250026-
/O.CAN.KTSA.SV.W.0031.000000T0000Z-190325T0030Z/
Le Flore OK-
717 PM CDT SUN MAR 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LE FLORE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Arkansas.
LAT...LON 3497 9424 3495 9429 3496 9433 3495 9434
3496 9437 3494 9439 3495 9441 3493 9443
3503 9442 3503 9423
TIME...MOT...LOC 0016Z 280DEG 23KT 3497 9434
$$
ARC131-250030-
/O.CON.KTSA.SV.W.0031.000000T0000Z-190325T0030Z/
Sebastian AR-
717 PM CDT SUN MAR 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHWESTERN SEBASTIAN COUNTY...
At 716 PM CDT, a severe thunderstorm was located 4 miles southeast of
Hartford, moving east at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Hartford... Patterson...
Liberty...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
&&
LAT...LON 3497 9424 3495 9429 3496 9433 3495 9434
3496 9437 3494 9439 3495 9441 3493 9443
3503 9442 3503 9423
TIME...MOT...LOC 0016Z 280DEG 23KT 3497 9434
HAIL...1.75IN
WIND...60MPH
$$077
WWUS54 KTSA 250027
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
727 PM CDT SUN MAR 24 2019
ARC131-250037-
/O.EXP.KTSA.SV.W.0031.000000T0000Z-190325T0030Z/
Sebastian AR-
727 PM CDT SUN MAR 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SEBASTIAN COUNTY
WILL EXPIRE AT 730 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Arkansas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.
LAT...LON 3497 9424 3495 9429 3496 9433 3495 9434
3496 9437 3494 9439 3495 9441 3493 9443
3503 9442 3503 9423
TIME...MOT...LOC 0027Z 278DEG 31KT 3496 9423
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 4:10 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Mar 24, 4:10 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 410 PM CDT Sun Mar 24 2019 .DISCUSSION... At mid afternoon...the upper low was positioned across Northern Missouri/Southern Iowa with the cold front extending southwestward through Southwest Missouri into Northeast Oklahoma along a line from near Grove to Okemah and finally into South Central Oklahoma and Western Texas. Latest meso analysis indicated the cap continuing to weaken with a surface instability axis centered along and just east of the cold front. In response...radar echoes have begun to develop along the front across East Central Oklahoma...moving eastward toward Northwest Arkansas. Into the evening hours...the cold front is expected to continue to slide east southeast through Southeast Oklahoma and Western Arkansas as the upper low begins to trek more southeast toward the Ohio River Valley. The surface instability axis is forecast to be maximized across Southeast Oklahoma...where surface dewpoints in the low 60s currently resided. Thus...as the cap continues to erode into the early evening hours...thunderstorms are forecast to continue to develop along the frontal boundary mainly across Southeast Oklahoma into Northwest Arkansas with the potential to become strong to severe. 40-50KT of deep layer shear combined with steep mid level lapse rates will allow for the potential for large hail and also damaging winds to be the main threats with this activity. 0-1km shear values continue to look fairly weak which should limit over all tornado potentials...though the threat is not zero. The greater severe potential looks to be generally along and east of a line from near Antlers to near Fort Smith where the surface instability max was located. Current indications are that by mid evening...03z...the cap should begin strengthening over the region as the cold front is forecast to be nearly exiting the CWA to the south and east. The result is the greater thunderstorm potential should shift south and east of the CWA with any remaining thunderstorms exiting the CWA by 06z. Between the 03-06z range...a decreasing strong/severe potential will remain possible though much more limited than earlier in the evening. Behind the cold front...drier air and northerly winds will spread southward over the region tonight as well as cloud cover associated with the backside of the upper low. These conditions will help to keep temperatures from bottoming out with lows in the 40s forecast for most locations over the CWA. During the day Monday...this cloud cover looks to remain over mainly Northeast Oklahoma and Northwest Arkansas until another quick moving shortwave within upper level northwesterly flow pushes through the region Monday night/Tuesday. Behind this shortwave...a ridge of high pressure is progged to push through the Plains with a return of southerly winds and a warming trend Wednesday and Thursday. Southerly winds increase Wednesday and become gusty Thursday ahead of the next forecast low pressure looking to move into the region. Gusts 25-35 mph and temps back in the upper 60s/lower 70s will help to increase fire weather dangers for the CWA before moisture returns with the approaching low pressure system Friday. Latest extended model solutions differ on the timing of this next system and its associated cold front. Thus...for this forecast...have continued with a blended approach with shower and thunderstorm chances becoming possible Thursday and increasing Friday into Saturday as the system moves through. && .PRELIMINARY POINT TEMPS/POPS... TUL 45 60 40 65 / 0 10 0 0 FSM 48 64 42 65 / 50 10 0 0 MLC 47 65 39 66 / 20 10 0 0 BVO 44 59 36 63 / 0 10 0 0 FYV 44 56 36 59 / 20 10 0 0 BYV 46 55 37 57 / 20 10 0 0 MKO 46 61 40 64 / 10 10 0 0 MIO 45 56 37 60 / 0 10 0 0 F10 46 61 40 65 / 0 10 0 0 HHW 50 68 44 67 / 80 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...30 LONG TERM....20
Hazardous weather outlook, Mar 24, 4:39 PM CDT, 2 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
439 PM CDT Sun Mar 24 2019
ARZ001-002-010-011-019-020-029-OKZ049-053>076-251030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
439 PM CDT Sun Mar 24 2019
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Southeast of a line from Rogers to McAlester.
ONSET...Ongoing.
FIRE WEATHER DANGER.
RISK...Limited.
AREA...Northwest of Interstate 44.
ONSET...Ongoing.
DISCUSSION...
Isolated to scattered thunderstorms are developing along a slow-
moving cold front extending from near Rogers southwestward to near
McAlester. Additional development is expected through the evening
hours before the front finally pushes east of the area by late
evening. Large hail and damaging winds will be possible with the
strongest storms, as instability and wind shear will support
isolated supercell structures.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Possible.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY AND TUESDAY...No Hazards.
WEDNESDAY...Very High Fire Weather Potential...High Wind Potential.
THURSDAY...Thunderstorm Potential...Very High Fire Weather Potential...
High Wind Potential.
FRIDAY AND SATURDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Mild and dry weather will prevail for early in the upcoming week
with increasing winds and fire weather concerns by Wednesday,
especially across eastern Oklahoma. Thunderstorm chances return
for late week as low level moisture increases and a stronger storm
system approaches the area.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Mar 24, 6:26 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
626 PM CDT SUN MAR 24 2019
OKZ049-250000-
Pushmataha OK-
626 PM CDT SUN MAR 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUSHMATAHA COUNTY
UNTIL 700 PM CDT...
At 626 PM CDT, a strong thunderstorm was located 5 miles southeast of
Cloudy, moving northeast at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Cloudy...
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Oklahoma.
LAT...LON 3428 9535 3447 9509 3445 9505 3425 9505
3424 9515 3416 9515 3416 9522
TIME...MOT...LOC 2326Z 237DEG 36KT 3425 9522Special weather statement, Mar 24, 6:28 PM CDT, 16 minutes before
Special Weather Statement National Weather Service Tulsa OK 628 PM CDT SUN MAR 24 2019 OKZ049-250000- Pushmataha OK- 628 PM CDT SUN MAR 24 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUSHMATAHA COUNTY UNTIL 700 PM CDT... At 628 PM CDT, a strong thunderstorm was located 6 miles southwest of Kellond, moving east at 25 mph. Penny to nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... Antlers... Kosoma... Kellond... Moyers... Darwin... Dela... A Severe Thunderstorm Watch remains in effect until midnight CDT for southeastern Oklahoma. LAT...LON 3416 9578 3430 9578 3440 9557 3416 9546 TIME...MOT...LOC 2328Z 263DEG 21KT 3423 9574
Local storm report, Mar 24, 6:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
631 PM CDT SUN MAR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL SHADY POINT 35.13N 94.66W
03/24/2019 E1.00 INCH LE FLORE OK TRAINED SPOTTER
&&
KAHLocal storm report, Mar 24, 6:36 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
636 PM CDT SUN MAR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL POTEAU 35.05N 94.62W
03/24/2019 E1.75 INCH LE FLORE OK TRAINED SPOTTER
NICKEL TO GOLF BALL HAIL ALMOST COVERING THE GROUND IN
DOWNTOWN POTEAU.
&&
KAHSpecial weather statement, Mar 24, 6:42 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
642 PM CDT SUN MAR 24 2019
OKZ053-250015-
Choctaw OK-
642 PM CDT SUN MAR 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHOCTAW COUNTY UNTIL 715
PM CDT...
At 642 PM CDT, a strong thunderstorm was located 8 miles south of
Soper, moving northeast at 35 mph.
Penny to nickel size hail and winds in excess of 40 mph will be
possible with this storm.
Locations in or near the path include...
Hugo... Soper...
Goodland... Grant...
Ord... Gay...
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Oklahoma.
LAT...LON 3387 9580 3390 9584 3412 9561 3396 9536
3389 9555 3393 9556 3394 9560 3392 9561
3391 9564 3391 9567 3389 9569 3388 9571
3390 9574 3387 9577
TIME...MOT...LOC 2342Z 239DEG 29KT 3391 9572Local storm report, Mar 24, 6:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
644 PM CDT SUN MAR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL 3 SSW POTEAU 35.01N 94.64W
03/24/2019 E2.00 INCH LE FLORE OK TRAINED SPOTTER
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:31 PM CDT | Special Weather Statement | TSA | Creek | 44 min |
| Mar 23, 7:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 40 min |
| Mar 23, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 50 min |
| Mar 23, 8:00 PM CDT | Special Weather Statement | TSA | Tulsa | 45 min |
| Mar 23, 8:27 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 48 min |
| Mar 23, 8:36 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 39 min |
| Mar 23, 9:13 PM CDT | Special Weather Statement | TSA | Okmulgee | 47 min |
| Mar 23, 9:14 PM CDT | Special Weather Statement | TSA | Wagoner | 46 min |
| Mar 23, 9:35 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 40 min |
| Mar 23, 9:55 PM CDT | Special Weather Statement | TSA | Creek | 50 min |
| Mar 23, 11:53 PM CDT | Special Weather Statement | TSA | Okfuskee | 52 min |
| Mar 23, 11:54 PM CDT | Special Weather Statement | TSA | Tulsa | 36 min |
| Mar 24, 12:19 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 41 min |
| Mar 24, 12:57 AM CDT | Special Weather Statement | TSA | McIntosh | 33 min |
| Mar 24, 3:53 PM CDT | Special Weather Statement | TSA | Adair | 37 min |
| Mar 24, 4:40 PM CDT | Special Weather Statement | TSA | Haskell | 35 min |
| Mar 24, 5:10 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 50 min |
| Mar 24, 5:14 PM CDT | Special Weather Statement | TSA | Haskell | 31 min |
| Mar 24, 5:30 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 30 min |
| Mar 24, 5:38 PM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
| Mar 24, 5:47 PM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| Mar 24, 5:53 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 52 min |
| Mar 24, 6:02 PM CDT | Special Weather Statement | TSA | Pushmataha | 28 min |
| Mar 24, 6:04 PM CDT | Special Weather Statement | TSA | Pushmataha | 26 min |
| Mar 24, 6:13 PM CDT | Special Weather Statement | TSA | Latimer | 32 min |
| Mar 24, 6:16 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
| Mar 24, 6:26 PM CDT | Special Weather Statement | TSA | Pushmataha | 34 min |
| Mar 24, 6:28 PM CDT | Special Weather Statement | TSA | Pushmataha | 32 min |
| Mar 24, 6:36 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 39 min |
| Mar 24, 6:39 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 51 min |
| Mar 24, 6:42 PM CDT | Special Weather Statement | TSA | Choctaw | 33 min |
| Mar 24, 6:51 PM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| Mar 24, 6:59 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 46 min |
| Mar 24, 4:52 PM CDT | Special Weather Statement | TSA | Washington | 23 min |
| Mar 24, 5:24 PM CDT | Special Weather Statement | TSA | Washington | 36 min |
| Mar 24, 5:40 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 39 min |
| Mar 24, 5:50 PM CDT | Special Weather Statement | TSA | Madison | 25 min |
| Mar 24, 6:00 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 45 min |
| Mar 24, 6:12 PM CDT | Special Weather Statement | TSA | Madison | 33 min |
| Mar 24, 6:27 PM CDT | Severe Thunderstorm Warning | TSA | Crawford | 27 min |
| Mar 24, 6:35 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 40 min |
| Mar 24, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 34 min |
| Mar 24, 6:45 PM CDT | Special Weather Statement | TSA | Franklin | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2019Severe Thunderstorm Warnings in Arkansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.